Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 178, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 9, 2010, 9:31 AM CDT for Monroe County, Missouri. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2010, 9:31 AM CDT (14:31 UTC)
- Expired
- Jun 10, 2010, 9:46 AM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Monroe County, MO
The radar
The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 18.52 ft at Jun 9, 2010, 10:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
428
WGUS43 KLSX 091431
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT WED JUN 9 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MID FORK SALT RIVER NEAR HOLLIDAY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC137-100800-
/O.NEW.KLSX.FL.W.0178.100609T1431Z-100610T0800Z/
/PMZM7.1.ER.000000T0000Z.100609T1800Z.100610T0200Z.UU/
931 AM CDT WED JUN 9 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL THURSDAY.
* AT 8:15 AM WEDNESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AT 18.5 FEET AND IS
FORECAST TO FALL BELOW FLOOD STAGE THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/10 06/11 06/12 06/13 06/14
SALT RIVER
HOLLIDAY 17.0 18.48 12.0 8.0 6.9 6.0 5.63 follow-up statements
410
WGUS83 KLSX 091734
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1234 PM CDT WED JUN 9 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MID FORK SALT RIVER NEAR HOLLIDAY AFFECTING MONROE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-101734-
/O.EXT.KLSX.FL.W.0167.000000T0000Z-100611T1307Z/
/EWNM7.1.ER.100609T1242Z.100610T0600Z.100610T1307Z.NO/
1234 PM CDT WED JUN 9 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 11.5 FEET TONIGHT
AND FALL BELOW FLOOD STAGE THURSDAY MORNING.
$$
MOC137-101733-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-100611T0400Z/
/PMZM7.1.ER.000000T0000Z.100609T1430Z.100610T0200Z.UU/
1234 PM CDT WED JUN 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL THURSDAY MORNING.
* AT 12:15 PM WEDNESDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 18.5 FEET THIS MORNING AND IS
FORECAST TO FALL BELOW FLOOD STAGE THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/10 06/11 06/12 06/13 06/14
NORTH FABIUS RIVER
EWING 11.0 11.39 11.3 7.6 6.3 5.3 4.9
SALT RIVER
HOLLIDAY 17.0 18.39 12.0 8.0 6.9 6.0 5.6972
WGUS83 KLSX 100141
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT WED JUN 9 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MID FORK SALT RIVER
...NEAR HOLLIDAY
.THIS FLOOD WARNING IS BASED ON NO ADDITIONAL SIGNIFICANT RAINFALL
WITHIN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC137-110140-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-100611T0345Z/
/PMZM7.1.ER.000000T0000Z.100609T1430Z.100610T0145Z.UU/
841 PM CDT WED JUN 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL LATER THIS EVENING.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/10 06/11 06/12 06/13 06/14
SALT RIVER
HOLLIDAY 17.0 17.28 11.5 7.5 6.4 5.5 5.1705
WGUS83 KLSX 101447
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT THU JUN 10 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
MID FORK SALT RIVER NEAR HOLLIDAY AFFECTING MONROE COUNTY
.THIS FLOOD WARNING WAS A RESULT OF 2 INCHES OF RAIN ACROSS THE AREA AND LESS
THAN A TENTH OF AN INCH OF PRECIPITATION IS EXPECTED DURING THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS HIGH WATER EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC137-101516-
/O.CAN.KLSX.FL.W.0178.000000T0000Z-100611T0345Z/
/PMZM7.1.ER.000000T0000Z.100609T1430Z.100610T0335Z.UU/
946 AM CDT THU JUN 10 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MID FORK SALT RIVER NEAR HOLLIDAY.
* AT 9:15 AM THURSDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* CRESTED NEAR 18.53 FEET YESTERDAY MORNING.
* FELL BELOW FLOOD STAGE OVERNIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/11 06/12 06/13 06/14 06/15
SALT RIVER
HOLLIDAY 17.0 15.25 8.3 7.0 6.2 5.8 5.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 7:07 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 9, 7:07 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 707 AM CDT WED JUN 9 2010 .DISCUSSION... /344 AM CDT WED JUN 9 2010/ MAIN AREA OF PCPN HAS MOVED OUT OF FORECAST AREA. HOWEVER...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT WHICH IS NOW EXTENDING FROM NORTHWESTERN IL TO JUST NORTH OF QUINCY TO WEST CENTRAL MO AS OF 08Z. THE MAIN FORECAST ISSUE IN THE SHORT TERM IS TRYING TO DECIDE WHERE THERE WILL BE RAIN AND WHERE IT WILL BE DRY FOR TODAY. BEYOND THAT DEALING WITH FRONTAL BOUNDARY MOVING BACK NORTH BY THURSDAY. FOR TODAY WILL SEE FRONT SLIDE TO THE SOUTH THROUGH THE AREA WITH RAIN COMING TO AN END BY 18Z NORTH OF INTERSTATE 70...BUT KEPT CHANCES OF RAIN SOUTH OF I-70 AS THERE IS STILL SOME DECENT INSTABILITY AND MOISTURE FOR STORMS TO FIRE OVER THE AREA. AS FOR HEAVY RAIN CHANCES...QPF FAIRLY MODEST WITH UP TP HALF AN INCH OVER THE FAR SOUTHERN PORTIONS OF CWA. AS FOR FLASH FLOOD WATCH THAT IS IN EFFECT UNTIL 12Z THIS MORNING...WILL CANCEL IT BY ZONE ISSUANCE TIME. TEMPS WILL BE TRICKY TODAY...WITH CLOUD COVER AND SOME PCPN TEMPS WILL ONLY RISE INTO THE LOW TO MID 80S. TONIGHT THE FRONT WILL REMAIN TO THE SOUTH OF THE FORECAST AREA...BUT DO HAVE SLIGHT CHANCE POPS OVER CENTRAL AND SOUTHEAST MO AFTER 06Z TONIGHT AS STORMS FIRE NORTH OF THE BOUNDARY AND MOVE INTO THE FORECAST AREA. LOW TEMPS WILL BE IN THE LOW 60S NORTH TO THE UPPER 60S FAR SOUTH. THEN ON THURSDAY...FRONT WILL MOVE BACK NORTH AS A WARM FRONT BRINGING ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS TO THE AREA. WILL SEE EVEN MORE CHANCES OF STORMS ON FRIDAY AND FRIDAY NIGHT AS MODELS CONTINUE TO SHOW A CUT-OFF UPPER LOW MAKING ITS WAY INTO SOUTHEASTERN MO...BEFORE EXITING LATE FRIDAY NIGHT. AFTER A BIT OF A BREAK ON SATURDAY...A COLD FRONT WILL BEGIN TO MOVE THROUGH THE REGION WITH EVEN MORE SHOWERS AND THUNDERSTORMS FOR THE LAST HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. NO MAJOR CHANGES TO THE EXTENDED. BYRD && .AVIATION... /622 AM CDT WED JUN 9 2010/ COLD FRONT CURRENTLY IS NEAR A KMTO-KSET-KCOU LINE AT 12Z. MAIN AREA OF RAIN HAS PUSHED SE OF THE REGION EARLY THIS MORNING LEAVING JUST ISOLD -SHRA. THERE IS AN AREA OF IFR/MVFR CLOUDS WITH CIGS BETWEEN 900-2000FT EXTENDING FROM CNTRL MO NEWD INTO CNTRL IL THAT WILL SLOWLY PUSH SEWD THIS MORNING WITH THE COLD FRONT. THEN SHOULD HAVE VFR CONDITIONS WITH NWLY WINDS FROM LATE MORNING INTO EARLY EVENING WITH WINDS BECOMING LGT TONIGHT. COLD FRONT WILL BEGIN TO MOVE BACK NWD LATE TONIGHT/EARLY THURSDAY AS A WARM FRONT BRINGING NEXT CHANCE OF RAIN. SPECIFICS FOR KSTL...CIGS ARE ALREADY AT BKN 2700FT AT KSTL AND NOW 1700FT AT KSET. THINK CIGS WILL BECOME VFR BETWEEN 15-16Z TIMEFRAME ONCE THESE LOW CLOUDS MOVE SOUTHEAST OF THE AREA. HAVE INCLUDED VCSH STARTING AT 13Z FOR THE -SHRA POTENTIAL ASSOCIATED WITH THE RETURNING WARM FRONT. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 9, 4:27 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 427 AM CDT WED JUN 9 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 427 AM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY MAINLY ALONG AND SOUTH OF INTERSTATE 70. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS REMAINS IN THE FORECAST FOR PARTS OF THE AREA THURSDAY THROUGH FRIDAY AS A SLOW MOVING FRONT WAVERS ACROSS THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE. MORE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Jun 9, 8:01 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN PARIS 39.48N 92.00W
06/09/2010 M1.72 INCH MONROE MO CO-OP OBSERVER
&&
MILLERLocal storm report, Jun 9, 8:02 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN VANDALIA 39.31N 91.49W
06/09/2010 M1.71 INCH AUDRAIN MO CO-OP OBSERVER
&&
MILLERLocal storm report, Jun 9, 8:03 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 3 NNE GRIGGSVILLE 39.75N 90.71W
06/09/2010 M2.02 INCH PIKE IL CO-OP OBSERVER
&&
MILLERLocal storm report, Jun 9, 8:12 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN MOUNT STERLING 39.98N 90.76W
06/09/2010 M2.30 INCH BROWN IL CO-OP OBSERVER
&&
MILLERLocal storm report, Jun 9, 8:39 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN PERRY 39.78N 90.75W
06/09/2010 M2.21 INCH PIKE IL CO-OP OBSERVER
MEASURED AT UNIVERSITY OF ILLINOIS ORR AGRICULTURE
RESEARCH CENTER
&&
MILLERLocal storm report, Jun 9, 8:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN VALLEY PARK 38.55N 90.48W
06/09/2010 M1.64 INCH ST. LOUIS MO CO-OP OBSERVER
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:16 PM CDT | River Flood Warning | LSX | Lincoln | 14 hr |
| Jun 8, 8:18 PM CDT | Areal Flood Advisory | LSX | Monroe | 6 hr |
| Jun 8, 8:50 PM CDT | Areal Flood Advisory | LSX | Cole, Osage | 6 hr |
| Jun 8, 9:27 PM CDT | Flash Flood Warning | LSX | Cole, Osage | 6 hr |
| Jun 8, 9:38 PM CDT | Flash Flood Warning | LSX | Marion, Ralls | 6 hr |
| Jun 8, 10:07 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 6 hr |
| Jun 8, 10:20 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 37 min |
| Jun 8, 10:50 PM CDT | Flash Flood Warning | LSX | Crawford, Washington | 6 hr |
| Jun 9, 12:09 AM CDT | River Flood Warning | LSX | Monroe | 8 hr |
| Jun 9, 3:25 AM CDT | Areal Flood Warning | LSX | Osage | 8 hr |
| Jun 9, 3:52 AM CDT | Areal Flood Warning | LSX | Gasconade | 8 hr |
| Jun 9, 10:20 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 60 days |
| Jun 9, 10:24 AM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Jun 9, 10:43 AM CDT | River Flood Warning | LSX | Callaway, Cole | 22 days |
| Jun 9, 10:43 AM CDT | River Flood Warning | LSX | Franklin, Warren | 22 days |
| Jun 9, 10:43 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 24 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.